# SDR SWAA116329

- Difficulty date: September 6, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 61,813 hours, 58,658 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448105
- Part serial: DA2581
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR "RED INTRANSIT" LIGHT REMAINS ON AFTER TAKEOFF RETRACTION.  GOES OUT AFTER RECYCLE TO "OFF" THEN "UP".  REMOVED AND REPLACED UPLOCK ACTUATOR PER MM.
